HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

Ruh-Vilms theorems for minimal surfaces without complex points and minimal Lagrangian surfaces in CP2

Files in This Item:
Math. z. 296_1751–1775.pdf179.87 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/83375

Title: Ruh-Vilms theorems for minimal surfaces without complex points and minimal Lagrangian surfaces in CP2
Authors: Dorfmeister, Josef F. Browse this author
Kobayashi, Shimpei Browse this author
Ma, Hui Browse this author
Keywords: Minimal surfaces
Ruh-Vilms theorems
Gauss maps
Loop groups
Issue Date: Dec-2020
Publisher: Springer
Journal Title: Mathematische zeitschrift
Volume: 296
Start Page: 1751
End Page: 1775
Publisher DOI: 10.1007/s00209-020-02497-6
Abstract: In this paper we investigate surfaces in CP2 without complex points and characterize the minimal surfaces without complex points and the minimal Lagrangian surfaces by Ruh-Vilms type theorems. We also discuss the liftability of an immersion from a surface to CP2 into S-5 Appendix A.
Rights: The original publication is available at www.springerlink.com
Type: article (author version)
URI: http://hdl.handle.net/2115/83375
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Submitter: 小林 真平

Export metadata:

OAI-PMH ( junii2 , jpcoar_1.0 )

MathJax is now OFF:


 

 - Hokkaido University